このエントリーをはてなブックマークに追加
ID 36453
file
Thumnail k6493_3.pdf 1.1 MB
Thumnail k6493_1.pdf 108 KB
Thumnail k6493_2.pdf 154 KB
title alternative
一般化線形モデル及びその拡張におけるモデル選択規準
creator
Imori, Shinpei
NDC
Mathematics
date of created
2014-12-03
language
eng
nii type
Thesis or Dissertation
HU type
Doctoral Theses
DCMI type
text
format
application/pdf
text version
ETD
relation references
S. Imori; Consistent selection of working correlation structure in GEE analysis based on Stein's loss function; Hiroshima Mathematical Journal (2014), to appear.
S. Imori, H. Yanagihara and H. Wakaki; Simple Formula for Calculating Bias-corrected AIC in Gener-alized Linear Models; Scandinavian Journal of Statistics, 41(2)(2014), 535-555. (doi: 10.1111/sjos.12049)
H. Yanagihara, K. Kamo, S. Imori and K. Satoh; Bias-corrected AIC for selecting variables in multinomial logis-tic regression models; Linear Algebra and its Applications, 436(11)(2012), 4329-4341.(doi: 10.1016/j.laa.2012.01.018)
relation references URL
http://dx.doi.org/10.1111/sjos.12049 , http://dx.doi.org/10.1016/j.laa.2012.01.018
grantid
甲第6493号
degreeGrantor
広島大学(Hiroshima University)
degreename Ja
博士(理学)
degreename En
Doctor of Science
degreelevel
doctoral
date of granted
2014-09-25
department
Graduate School of Science



Last 12 months's access : ? times
Last 12 months's DL: ? times


This month's access: ? times
This month's DL: ? times